MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was partially deployed when the packaging was opened.An 6mm x 80mm x 130cm innova vascular self-expanding stent was chosen for a superficial femoral artery (sfa) angioplasty and stent placement, to treat peripheral artery disease.During preparation, the packaging was opened and the stent was partially deployed.The device was disposed of and another innova was used successfully.No patient complications were reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11761330
Report Number2134265-2021-05534
Device Sequence Number4634971
Product Code NIP
UDI-Device Identifier08714729874010
UDI-Public08714729874010
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0025586989
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/03/2021
Patient Sequence Number1
Patient Age62 YR
Patient Weight77